New Onset Shoulder pain

I have been on the Levaquin tendinitis protocol for three weeks and developed acute tendinitis in my shoulders (in addition to bilateral patellar tendonosis and bilateral epicondylitis which I believe was related to Leviquins 28 and 10 years ago respectively). I don't know if this is due to overuse because I compensate doing things with my shoulders because I can't with my arms and hands or if it is due to all of the vitamin D. Can you please shed any light on this?

Thank you very much,


Comments for New Onset Shoulder pain

Click here to add your own comments

What are you taking
by: Kerri Knox, RN- The Immune Queen!

Hi Sally,

Without knowing what supplement regimen that you are on, I can't help you very much. So, please outline your supplement regimen and what you are doing with your diet.

Kerri Knox, RN

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Levaquin Tendonitis Protocol.


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter